Allergic Contact Dermatitits due to Topical Medicaments -Statistical study for recent three years in Nagoya University Branch Hospital-

Kayolso Suzuki, Ritsuko Hayakawa, Mari Suzuki, Yasuko Ogino, Yoshiko Fujimoto, Kayoko Matsunaga

Research output: Contribution to journalArticlepeer-review

Abstract

We experienced 48 cases of allergic contact dermatitis due to topical medicaments from January 1989 to December 1991. We diagnosed them based on clinical findings and patch test results. Their causative medicaments were as follows; 13 cases topical non-steroids (NSAIDs), 8 topical antifungal agents, 7 topical steroids, 6 disinfectants, 4 OTC antipruritic preparations, 4 topical antibiotics, 3 antiallergic ophthalmic solutions, 2 OTC preparations for acne vulgaris, 1 ophthalmic local anesthetics and 1 preparation for the skin ulcer.

Original languageEnglish
Pages (from-to)21-25
Number of pages5
Journalskin research
Volume35
Issue number1
DOIs
Publication statusPublished - 01-01-1993

All Science Journal Classification (ASJC) codes

  • Dermatology
  • Infectious Diseases

Fingerprint

Dive into the research topics of 'Allergic Contact Dermatitits due to Topical Medicaments -Statistical study for recent three years in Nagoya University Branch Hospital-'. Together they form a unique fingerprint.

Cite this